# SDR CALA2012110800780

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 48,240 hours, 16,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1121
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME CRACKED BS 500A BETWEEN STRINGERS 8 AND 9L.   CUT OUT DAMAGED AREA,  FABRICATED AND INSTALLED REPAIR ANGLES . EDGED SEALED REPAIR AND TREATED WITH CORROSION INHIBITING COMPOUND.
